# SDR ASOA2016081615339

- Difficulty date: August 16, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9, SEAT TRACK CORRODED FROM FS 535.0-FS 559+4.  EVALUATED DISCREPANCY AND FOUND CORROSION DAMAGE EXCEEDING THE ALLOWABLE LIMITS OF SRM 53-41-49-01, SPOTS OF EXTREME EXFOLIATION.  REMOVED SEAT TRACK ON LBL9 AT FS 535.00-FS 559+4 IAW AMM 53-01-11-000-802.  COMPLIED WITH EC/TC REO 601R-53-00-485 AND GREO 601R-53-00-485,  REV B, DATED 08/01/2016.  INSTALLED SEAT TRACK AT FS 535-559+4 IAW AMM 53-01-11-400-802.
